# SDR FDEA201406051317

- Difficulty date: June 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973278202
- Condition: Damaged
- Location: Frames 63-64
- Part time: 22,394 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE DAMAGED BETWEEN FRAMES 63 - 64, STRINGERS 38 - 40R.  REPAIRED IAW TD-K4-S1-46479-2014 & EA 6-5330-T0308681 P1.
